# SDR ASAA2022061938701

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 60,012 hours, 24,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R Aft Fuselage E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FUSELAGE EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED IAW B737-900 AMM 33-51-04. OPS GOOD.
